Some results concerning certain periodic continued fractions

Volume 117 / 2005

Kell Cheng, Hugh Williams Acta Arithmetica 117 (2005), 247-264 MSC: Primary 11A55; Secondary 11R27, 11Y11, 11Y65. DOI: 10.4064/aa117-3-3

Authors

  • Kell ChengMathematics and Statistics
    University of Calgary
    Calgary, Alberta
    Canada, T2N 1N4
    e-mail
  • Hugh WilliamsMathematics and Statistics
    University of Calgary
    Calgary, Alberta
    Canada, T2N 1N4
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image